# SDR SWAA2012040302786

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 79,433 hours, 55,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L371BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL OVERWING EMERGENCY EXIT LIGHT BULBS INOP.  REMOVED AND REPLACED BULBS PER MM.
